Submanifolds of some almost contact manifolds with B-metric with codimension two, I


Накова, Галя (1997) Submanifolds of some almost contact manifolds with B-metric with codimension two, I Mathematica Balkanica, Vol. 11, 255 - 267


 
  Статия
 almost contact manifold, B-metric, submanifold


Природни науки, математика и информатика

Natural sciences, mathematics and informatics

 Издадено
  1626
 Галя Накова

10. M. Manev, On Geometry of Manifolds with Some Tensor Structures and Metrics of Norden Type (Dissertation for Doctor of Sciences in Mathematics, defended on 15.06.2017 in Plovdiv University, Bulgaria)

8. H. Manev, Almost contact B-metric manifolds as extensions of a 2-dimensional space-form, Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica (2016), Issue: 1, page 59-71, ISSN: 0231-9721

9. S. Ivanov, H. Manev, M. Manev, Sasaki-like almost contact complex Riemannian manifolds, Journal of Geometry and Physics, vol. 105 (2016), pp. 136 - 148

6. H. Manev, D. Mekerov, Lie groups as 3-dimensional almost contact B-metric manifolds, Journal of Geometry, Vol. 106, 2, pp 229-242, (2015)

7. Mancho Manev, On Canonical-Type Connections on Almost Contact Complex Riemannian Manifolds, Filomat 29:3 (2015), 411–425 DOI 10.2298/FIL1503411M

5. M. Manev, M. Ivanova, Almost contact B-metric manifolds with curvature tensors of Kähler type, Plovdiv Univ. Sci. Works – Math., vol. 39, no. 3 (2012); ISSN 0204-5249

4. M. Manev, M. Teofilova, On the curvature properties of real time-like hypersurfaces of Kaehler manifolds with Norden metric, Trends in Differential Geometry, Complex Analysis and Mathematical Physics, Eds. K. Sekigawa, V. Gerdjikov and S. Dimiev, World Sci. Publ., 2009, pp. 174–184

3. M. Manev, Classes of real time-like hypersurfaces of a Kaehler manifold with B-metric, Journal of Geometry 75(1), pp. 113-122, (2002)

2. M. Manev, ON THE CURVATURE PROPERTIES OF ALMOST CONTACT B-METRIC HYPERSURFACES OF KAEHLERIAN MANIFOLDS WITH B-METRIC, PLOVDIV UNIVERSITY ”PAISSII HILENDARSKI”, BULGARIA SCIENTIFIC WORKS, VOL. 33, BOOK 3, 2001 – MATHEMATICS

1. M. Manev, On conformal geometry of almost contact manifolds with B-metric (in Bulgarian) PhD Thesis, October 1998

Научният архив поддържа инициативата за отворен достъп OAI 2.0 с начален адрес: http://da.uni-vt.bg/oai2/